|DECIDING ON NEW TREATMENT
May 4, 2006
I HAVE BEEN ON 3 REGIMINES SO FAR, NOW I AM NORVIR,TRUVADA,REYATAZ IN THE PAST I WAS ON CRIZAVAN 34T 3TC, I WAS ON A VIREAD TREATMENT ALSO. THIS LATEST TREATMENT , MY T-CELL ARE NOT COMING UP0, WANT TO KNOW WHAT COMBO SHOULD I CONSIDER NEXT,TRYING TO STAY AWAY FROM ONES THAT CAUSE LIPO, AS IT HAS EFFECTED MY FAT ON MY FACE ALREADY,ALSO WANT ONE EASY TO ADHERE TO, CAN YOU GIVE ME SOME SUGGESTIONS ON WHAT COMBOS I SHOULD CONSIDER?
| Response from Dr. Young
Thanks for your post.
There's quite a bit more we'd need to know before offering comments about a next drug regimen.
Your current regimen is thought not to cause much lipodystrophy, increases in CD4s can take a considerable amount of time; so long as your viral load is undetectable, and you're tolerating the meds, I'd be patient.
Write back with the details, include your viral load and CD4 counts (with percentages), perhaps there will be more discussion to add.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Achy Balls After Anal Sex Condom Broke Worried I Have HIV
- Burning Red Spots After Touching Dried Semen Worried I Have HIV
- Dizziness After Fingering Worried I Have HIV
- Ear Infection After Sensual Massage Worried I Have HIV
- Ear Infection After Unprotected Anal Sex Worried I Have HIV
- Hairy Tongue After Getting Fingered Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.